# SDR CA990330027

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C172EM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES WERE FOUND CORRODED.
